# SDR AALA201905039021

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,486 hours, 22,885 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55471224000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER HINGE FITTING NR 4 WORN. REPLACED HINGE FITTING PER AMM 55-36-41.
